# SDR FDEA201702120529

- Difficulty date: February 12, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 63,924 hours, 23,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146N37505
- Condition: Dented
- Location: Fuselage
- Part time: 63,924 hours, 23,905 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTS, BS 1680 - 1720, STRINGERS 15 - 17L, REPAIRED IAW F-5330-T0331270 REV PS, P1, WRI 53-30, 8335.
